MAUDE Adverse Event Report: CONVATEC CURE CATHETER; CATHETER, URETHRAL

CONVATEC CURE CATHETER; CATHETER, URETHRAL
Model Number M16C
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be a serious injury.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 1049092 manufacturing site: 3005471919.
 
Event or Problem Description
(b)(6) year old end user reports he has had "infections in the bladder" in his past and his doctor has needed to give him medicine for at time but doesn't know if possibly this could be caused by using catheters.No additional information was provided.
 
Event or Problem Description
To date no additional patient or event details have been received.
 
Additional Manufacturer Narrative
Investigation: this complaint has been evaluated.Integral conducted a comprehensive investigation including: - retained sample testing.- 5m1e review (man, machine, material, method, environment, measurement).- production record and dhr review.- packaging equipment assessment.- on-site manufacturing observations.- user operation risk assessment.Key findings: product / manufacturing investigation: - 13 retained samples from the reported lot were tested, and none showed adhesion to the packaging.All catheters could be removed normally.- no residue or contamination was found on the catheter surfaces or inside the packaging.- packaging equipment, process parameters, moulds, sterilization processes, environmental controls, and inspection records were all found to be within specification and compliant with requirements.- raw materials (pvc, blister film, blister paper) met specifications, and no material changes or mixing risks were identified.- additional observation of current production batches found no catheter-to-packaging adhesion issues.Root cause for packaging adhesion: - the investigation did not identify a manufacturing defect or systemic quality issue.- no evidence was found that the catheter material could chemically bond to the blister packaging under normal conditions.- because the complaint sample was not returned, the actual defective product could not be analyzed.- therefore, the root cause of the reported adhesion could not be confirmed.Uti risk assessment: - the investigation highlighted a potential user-related risk: - the customer reportedly applied lubricant to non-sterile gloves and then transferred it to the catheter before use.- integral concluded that this practice could transfer microorganisms onto the catheter and provide a pathway for pathogens into the bladder.- the report identifies this as the most likely cause of the customer's reported uti, rather than a product defect.Corrective and preventive actions (capa): customer-use recommendation: - stop applying lubricant via non-sterile gloves.- use sterile lubricant directly on the catheter or use sterile gloves during catheterization.Supplier investigation report attached to child record.This investigation will be closed.This issue will be monitored through the post market product monitoring review process, (b)(4).

Brand Name
CURE CATHETER
Common Device Name
CATHETER, URETHRAL
Manufacturer (Section D)
CONVATEC
7815 national service road
suite 600
greensboro NC 27409
Manufacturer (Section G)
CONVATEC
7815 national service road
suite 600
greensboro NC 27409
Manufacturer Contact
pam meadows
7815 national service road
suite 600
greensboro, NC 27409
+1(603)247-0255
MDR Report Key25378462
Report Number1049092-2026-00144
Device Sequence Number13403929
Product Code GBM
UDI-Device Identifier00815947020093
UDI-Public00815947020093
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial,Followup
Report Date (Section B) 05/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberM16C
Device Lot Number25B17704
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2026
Supplement Date Received by Manufacturer07/22/2026
Initial Report FDA Received Date06/03/2026
Supplement Report FDA Received Date07/27/2026
Date Device Manufactured07/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale